Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 4, Pages 243-251
http://dx.doi.org/10.1155/S0161171200000375

Boltzmann-Gibbs entropy: axiomatic characterization and application

Department of Applied Mathematics, University of Calcutta, 92 A.P.C. Road, Calcutta 700 009, India

Received 15 August 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present axiomatic characterizations of both Boltzmann and Gibbs entropies together with an application.